Home | About IPJ | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Contact us |   Login 
Industrial Psychiatry Journal
Search Articles   
    
Advanced search   
 
CASE REPORT
Year : 2013  |  Volume : 22  |  Issue : 1  |  Page : 69-70

Cycloserine induced mania


1 Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India
2 DNB Trainee, Department of Medicine, Tata Motors Hospital, Jamshedpur, Jharkhand, India
3 Consultant, Department of Medicine, Tata Motors Hospital, Jamshedpur, Jharkhand, India

Correspondence Address:
Ajay Kumar Bakhla
Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6748.123636

Rights and Permissions

We report a 21-year-old male who developed manic symptoms after addition of second line anti-tuberculosis treatment for his multidrug resistant tuberculosis. We identified cycloserine as offending drug; and discuss the management and possible neurobiological mechanisms as etiological explanation and implications of manic switch caused by cycloserine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2040    
    Printed63    
    Emailed0    
    PDF Downloaded45    
    Comments [Add]    

Recommend this journal